# SDR JGVR2018110200001

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 11,211 hours, 7,412 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Inlet
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED THREE AREA OF CORROSION ON THE APU INLET DEFLECTOR SCOOP. FOUND INLET/DEFLECTOR SCOOP NOT REPAIRABLE AND REPLACED WITH NEW.
